# SDR SWIA202053999

- Difficulty date: October 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fairing
- Condition: Cracked
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FAIRING 141BL IS CRACKED.  C-CHECK RO 11/11/2020.  ORDERED AND RECEIVED REPLACEMENT PAX DOOR AFT HINGE FAIRING (141BL) PN 601R31895-12PP.  DRILLED FAIRING FOR INSTALLATION, REFERENCE CRJ700 SRM.  PAINTED FAIRING TO MATCH, REFERENCE CRJ700 SRM.  FAIRING INSTALLED ON JOB 71033171 OP 219 MX TRANS $21681852.
